# SDR TWAA0011602

- Difficulty date: July 19, 2000
- Submitted: July 25, 2000
- Operation: Air carrier
- Aircraft: N901TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49166
- Aircraft time: 53,572 hours, 27,720 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Attach Angle
- Condition: Misrepaired
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND THE VERTICAL STABILIZER ATTACH ANGLE PARTIALLY REPAIRED PER SRM 53-05, FIG 23A, AND REQUIRED PERMANENT REPAIR ATTACH ANGLE PER SRM 53-09 FIG 23A AT NEXT OP 15 PER ARA 15695 DATED 6-23-98.  REPAIRED PER SRM 53-05, FIG 23A.
